Positive solutions for superlinear elliptic systems without variational structure

Research output: Contribution to journalArticlepeer-review

28 Scopus citations
Original languageEnglish (US)
Pages (from-to)1427-1436
Number of pages10
JournalNonlinear Analysis
Volume8
Issue number12
DOIs
StatePublished - 1984

Keywords

  • Existence of positive solutions
  • elliptic systems
  • nonvariational methods for existence theory
  • superlinear elliptic boundary value problems

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this